# SDR AUS20011157

- Difficulty date: October 30, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 646657
- Condition: Missing
- Location: Reciprocating En
- Part time: 1,433 cycles
- Component: Reciprocating En, Cont, TSIO520VB
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO4 CYLINDER EXHAUST STUDS (4OFF) MISSING ALLOWINGEXHAUST GAS TO BE DIRECTED ONTO THE CHT PROBE.
